Mathematische Zeitschrift

, Volume 205, Issue 1, pp 491–498

Note on the absolutely continuous spectrum of Sturm-Liouville operators

  • Frank Mantlik
  • Albert Schneider
Article
  • 38 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Frank Mantlik
    • 1
  • Albert Schneider
    • 1
  1. 1.Fachbereich MathematikUniversität DortmundDortmund 50Federal Republic of Germany

Personalised recommendations